Vyvanse makes me sleepy

Common Questions and Answers about Vyvanse makes me sleepy

vyvanse

People are allergic to me. And a lot of other people around the world are suffering from this condition. Doctors do not beleive the reports, and most of them claim that we are crazy but we all know that we're far from being crazy. This condition causes so much heartache and stress. I have sent emails to CDC, NIH and WHO with no help. Would you please address this issue?
It seems like every pill I try-either it helps my acne and makes me hungry and sooooo...... tired. I am also on Vyvanse for ADHD and that decreases my appetite. However, I have been on Yaz for a few months, and I swear it reverses all the positive effects of Vyvanse (more energy/decreased appetite) because I am so tired and hungry all the time. In the past I have tried Lo-Estrin, Nuva-Ring,& Ortho Tri Cyclen. Does anyone have any recommendations for the perfect pill--i.e.
I have tried Vyvanse 70 mg before , but it didn't cover me the whole day. I don't think taking 140 mg of Vyvanse is worth the try and money. I have tried that dose before with another doctor. I might be needing something like 160 mg of Vyvanse. I am also on Wellbutrin and Ketamine now for depression. I take Ambien and Lorazepam to fall asleep. I know there is a link between the stimulants that I take during the day and the sleep aid pills at night.
the lowering of whatever makes me cautious. Without a stimulant (amphetamine), I am depressed. I am strong willed, but even after 5 months of not taking anything, I still had anxiety and depression. This being said however, not the same anxiety that I experience with Adder all. Kind of, but not. Again, however; the anxiety I face without anything is still not a “normal” human, or “me” type of feeling. Period. It just isn’t.
When I am home I don't want to do anything, nothing holds my attention or makes me happy. Worse than all of that, my migraines have returned. Is anyone trying any different techniques to combat this mess. This is just the beginning and I am so worried.
When I mentioned the sleepy feeling you had sounded more like an overdose - that now makes sense. Here is a link to info on the interactions - http://www.corepsychblog.com/2006/11/adderall-prozac-and-paxil-problem-not-solution/ and its easy to google to find more info. From reading this I get the feeling that if you want to try stimulant meds you need to be off paxil. Also, since - "Paxil is a selective serotonin reuptake inhibitor, or SSRI.
He told me that he would tell people the 3x dosing because most people can't remember to take meds 4x a day---i take so many meds all day long that I should be able to figure it out. Why do you think the schedule you showed me woudl make me feel better I temporarily can't ask my doctor about my meds--he has been very ill--but the slight change you are suggesting in how I take it shouldn't matter, i would think, since it is so close to what he told me. thanks--I'll see if it helps.
The shakes usually start after I have been up for a couple of hours, which makes me think it could be the stimulant---that is about how long it takes for the full amount to get in your bloodstream. The funny thing about it, though, is that it did not give me the shakes until I tried the antidepressant---which I could not tolerate at even lower than starting normal doses---and I probably only took it for about a week.
Or at least work with it to learn how to handle it . Either or the medicine to me makes it worse. it doesn['t treat you to make you better but to make you worse. but that is under my own personal opinion. if you think other wise then thats your opinion but i am staying in my own personal facts ...
All you might need, if truly hypo, is thyroid hormone medication/or readjustment. If not, if it were me, I'd do RAI. Heck! it was me!
I will ask him to repeat to me what I have said and he can tell me word for word, that makes his problems even more frustrating. jessbbg - wow, thank you for sharing this story with me. Reading it actually brought tears to my eyes that things for him could be better. What you have described sounds exactly like my son. I do think my son has other psychological issues going on as well. I am considering taking him to a counselor.
) is a headache and it is not very noticable and doesn't happen much. It really just makes me more alert, calmer (yes), and it helps me to focus on things that I could not before. Until your body is used to it (took about a week for me) it can make you a little how do I say... Loopy? But after a couple of weeks I could not tell that I had taken it until late in the evening when the anxiety and channel surfing came back to me. It does nothing for the foot tapping and constant movement.
Please do not take this drug without reading the following website and comments. http://www.aboutlawsuits.com/savella-recall-urged-by-public-citizen-7750/ This can be a dangerous drug for some patients, please take time to read their comments and do your research on so many other drugs that cannot be taken with this drug. If you have had severe side effects please report them to the FDA (that can be done on-line).
Dunno if this will be received since the posts date back to Nov 2007. Hope genuine203 made it out ok. The following is just my opinion as a 30yo patient of 2 mos. who's been doing some light reading and is new to the world of psychiatric medicine/psychology altogether. Currently not on meds. From what I've concluded, the prescriptions work by effecting your neurotransmitter production.
im 24 yrs old. its the only thing that makes me feel good but i know this is bad and want to stop. have been diagnosed with depression since i was 15yrs old.....i want to stop but i dont think the antidepressants do anything for me... i had been taking 30mg of paxil since i was 15- tried to stop and get withdrawals from that too... i hate being dependant on a drug...sometimes its just so hard to get out of bed. what can i do to feel normal w\o taking any drug?
Effexor is also in the same class of drugs as Savella and Cymbalta- all SNRIs, which are used commonly to treat Fibromyalgia, so it makes sense that it's been helping you. I tried it years ago, and it caused me anxiety, but I tend to be more of a high strung Fibromyalgic. Every drug works a little differently on every one and it's nice that science keeps pushing forward to create better drugs to treat the disease.
U took the meds like u should and didnt ever get into trouble w/ them. That says a lot to me. Anyway, that makes a difference during all of this, in my opinion. Stay positive and by the end of the weekend, I bet they are a memory, distand I hope. How is your pain now? Do u have another way to manage it? I wish u all of the best, and please let us know if u need anything else. There are lots of smart ppl here who have done this before and are so willing to help if u need it.
3 months ago I was diagnosed with bipolar which now makes complete sense to me although I am quite angry as enough is enough already. well the mood stabilizer put 12 lbs on in 3 months partly beause I spent most of the time in bed not wanting to move because i couldn't believe the confirmed diagnosis. I am relieved and angry . My neurologist has me on neurontin for pain and it works like magic. I begged her for topamax after researching it for 2 minutes lol.
I'm not worried about the holidays because I have been turned off all food and I don't think it will be difficult to continue following what the naturopath has told me to do. By the way...eat a lot of yogourt..it really facilitates weight loss. I eat about 500g of yogourt per day and drink 2-3 glasses of milk per day. Topamax alone won't make you lose the weight, it will just make it easier for you to do it on your own. I hope this helps you!! Have a great week!!
We have been to a child therapist and we have tried the charts, but we make no progress whatsoever so we can never give out any rewards. Then this makes me feel really bad becasue I feel as if he really cannot do anything about the situation or he would do it for the rewards. He always says that he cannot feel it, although at times I can catch him in the act and it looks as if he knows hes doing it. I am so glad to hear someone else say that there are other things in life to deal with.
MedHelp Health Answers